Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 541370, 7 pages
http://dx.doi.org/10.1155/2014/541370
Research Article

Extended Auxiliary Equation Method and Its Applications to Three Generalized NLS Equations

Department of Information Management, College of Management, Shanghai University, Shanghai 200444, China

Received 7 January 2014; Revised 19 February 2014; Accepted 20 February 2014; Published 31 March 2014

Academic Editor: Baojian Hong

Copyright © 2014 Gui-qiong Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The auxiliary equation method proposed by Sirendaoreji is extended to construct new types of elliptic function solutions of nonlinear evolution equations. The effectiveness of the extended method is demonstrated by applications to the RKL model, the generalized derivative NLS equation and the Kundu-Eckhaus equation. Not only are the Jacobian elliptic function solutions are derived, but also the solitary wave solutions and trigonometric function solutions are obtained in a unified way.